JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WHOSE SHAPE OPERATOR IS OF CODAZZI TYPE IN GENERALIZED TANAKA-WEBSTER CONNECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS WHOSE SHAPE OPERATOR IS OF CODAZZI TYPE IN GENERALIZED TANAKA-WEBSTER CONNECTION
Cho, Kyusuk; Lee, Hyunjin; Pak, Eunmi;
  PDF(new window)
 Abstract
In this paper, we give a non-existence theorem of Hopf hypersurfaces in complex two-plane Grassmannians , , whose shape operator is of Codazzi type in generalized Tanaka-Webster connection .
 Keywords
complex two-plane Grassmannians;Hopf hypersurface;generalized Tanaka-Webster connection;shape operator;Codazzi type tensor;
 Language
English
 Cited by
 References
1.
D. V. Alekseevskii, Compact quaternion spaces, Funct. Anal. Appl. 2 (1968), 106-114. crossref(new window)

2.
J. Berndt, Riemannian geometry of complex two-plane Grassmannian, Rend. Semin. Mat. Univ. Politec. Torino 55 (1997), no. 1, 19-83.

3.
J. Berndt and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians, Monatsh. Math. 127 (1999), no. 1, 1-14. crossref(new window)

4.
J. Berndt and Y. J. Suh, Real hypersurfaces with isometric Reeb flow in complex two-plane Grassmannians, Monatsh. Math. 137 (2002), no. 2, 87-98. crossref(new window)

5.
J. T. Cho, CR structures on real hypersurfaces of a complex space form, Publ. Math. Debrecen 54 (1999), no. 3-4, 473-487.

6.
J. T. Cho and M. Kon, The Tanaka-Webster connection and real hypersurfaces in a complex space form, Kodai Math. J. 34 (2011), 474-484. crossref(new window)

7.
I. Jeong, M. Kimura, H. Lee, and Y. J. Suh, Real hypersurfaces in complex twoplane Grassmannians with generalized Tanaka-Webster Reeb parallel shape operator, Monatsh. Math. 171 (2013), no. 3-4, 357-376. crossref(new window)

8.
I. Jeong, H. Lee, and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster parallel shape operator, Kodai Math. J. 34 (2011), no. 2, 352-366. crossref(new window)

9.
I. Jeong, H. Lee, and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster ${\mathscr{D}^{\bot}}$-parallel shape operator, Int. J. Geom. Methods Mod. Phys. 9 (2012), no. 4, 1250032, 20 pp.

10.
M. Kon, Real hypersurfaces in complex space forms and the generalized-Tanaka-Webster connection, Proceedings of the 13th International Workshop on Differential Geometry and Related Fields [Vol. 13], 145-159, Natl. Inst. Math. Sci. (NIMS), Daejeon 2009.

11.
H. Lee and Y. J. Suh, Real hypersurfaces of type B in complex two-plane Grassmannians related to the Reeb vector, Bull. Korean Math. Soc. 47 (2010), no. 3, 551-561. crossref(new window)

12.
J. D. P'erez and Y. J. Suh, The Ricci tensor of real hypersurfaces in complex two-plane Grassmannians, J. Korean Math. Soc. 44 (2007), no. 1, 211-235. crossref(new window)

13.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator, Bull. Aust. Math. Soc. 67 (2003), no. 3, 493-502. crossref(new window)

14.
N. Tanaka, On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections, Jpn. J. Math. 20 (1976), no. 1, 131-190.

15.
S. Tanno, Variational problems on contact Riemannian manifolds, Trans. Amer. Math. Soc. 314 (1989), no. 1, 349-379. crossref(new window)

16.
S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), no. 1, 25-41. crossref(new window)